# SDR UALA2010120904496

- Difficulty date: December 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 58,991 hours, 10,678 cycles
- Engine: Pwa PW4077
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Shutoff Valve
- Part number: 8102296
- Part serial: 116
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAT IN ZONE SUPPLY DUCT,  LEFT TRIM PRSOV FAILED CLOSED, LEFT TRIM AIR SWITCH COMMANDED OFF. ADVISORY  DEFERRED DUE TIME. AIR CON RESET, LEFT TRIM FAULT COMES BACK WITH STATUS MESSAGE LT TRIM AIR, NO MAINT MESSAGE, LT TRIM SYSTEM GROUND TEST PASS BUT FAULT LIGHT ON WITH STATUS MESSAGE REMAINING,  REPLACED LEFT TRIM PRSOV. OPS CHECKED GOOD.
